# SDR ASOA2013061803830

- Difficulty date: May 21, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,639 hours, 30,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT PAX DOOR ENTRANCE FS 349, LBL 45, WL 73.  REPAIRED IAW REO 601R-53-21-2437.
